MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM DIST REAMER EXTENSION; RECLAIM INSTRUMENTS : ADAPTORS

DEPUY IRELAND - 9616671 RECLAIM DIST REAMER EXTENSION; RECLAIM INSTRUMENTS : ADAPTORS
Catalog Number 297500500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Distal reamer broke after use of surgery.Did the patient experience a post-op device malfunction? --> no, did the patient require revision surgery or hardware removal? --> no, patient status/ outcome / consequences --> no, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: --> no.
 
Additional Manufacturer Narrative
B)(4).Investigation summary
=
> the device associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RECLAIM DIST REAMER EXTENSION
Common Device Name
RECLAIM INSTRUMENTS : ADAPTORS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8583977
Report Number1818910-2019-92637
Device Sequence Number2359156
Product Code HTO
UDI-Device Identifier10603295155911
UDI-Public10603295155911
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297500500
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/16/2019
Supplement Date Received by Manufacturer06/14/2019
Initial Report FDA Received Date05/06/2019
Supplement Report FDA Received Date06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1